Mathematical Model and Control Design of a Functionally Stable Technological Process

Volodymyr V. Pichkur, Valentyn V. Sobchuk

Анотація


The paper suggests an approach to modeling of industrial enterprises providing
production according to the set standard with admissible tolerances and requirements. The mathematical model has the form of a discrete control system. We use the properties of generalized inverse matrices to design the control. We present an algorithm of the control of a production process providing release of production. This approach allows to simulate the technological processes (including metallurgical, chemical, energy, etc.) and gives the operating conditions under the constant influence of internal and external destabilizing factors.


Ключові слова


Functional stability; mathematical model of technological process; control design; generalized invertion

Повний текст:

PDF (English)

Посилання


Zagidullin, R.R., Management of machine-building production by means of MES, APS, ERP systems, TNT, Stary Oskol, 2011 (in Russian).

Sobchuk, V., Pichkur, V., Barabash, O., Laptiev, O., Kovalchuk, I., Zidan, A., Algorithm of control of functionally stable manufacturing processes of enterprises, 2020 2nd IEEE International Conference on Advanced Trends in Information Theory, (2020), 206-210 doi:10.1109/ATIT50783.2020.9349332.

Barabash, H. Tverdenko, V. Sobchuk, A. Musienko and N. Lukova- Chuiko, The Assessment of the Quality of Functional Stability of the Automated Control System with Hierarchic Structure, 2020 IEEE 2nd International Conference on System Analysis & Intelligent Computing (SAIC), Kyiv, Ukraine, (2020), 158 – 161, doi: 10.1109/SAIC51296.2020.9239122.

Maksymuk, O., Sobchuk, V., Salanda, I., Sachuk, Yu., A system of indicators and criteria for evaluation of the level of functional stability of information heterogenic networks, Mathematical Modeling and Computing, 7 (2) (2020), 285 – 292, DOI 10.23939/mmc2020.02.285.

Oleg Barabash, Oleg Kopiika, Iryna Zamrii, Valentyn Sobchuk, Andrey Musienko, Fraktal and Differential Properties of the Inversor of Digits of Qs-Representation of Real Number, Modern Mathematics and Mechanics: Fundamentals, Problems and Challenges, Springer, 2019, 79–95.

Kapustyan, A.V., Global attractors of a nonautonomous reaction-diffusion equation, Differential Equations, 38 (10) (2002), 1467–1471.

Kapustyan, O.V., Shkundin, D.V., Global attractors of one nonlinear parabolic equation, Ukrainian Mathematical Journal, 55 (4) (2003), 446–455.

Pichkur, V.V., Kapustyan, O.V., Sobchuk, V.V., Theory of dynamical systems. Lutsk, Vezha, 2020 (in Ukrainian).

Garashchenko, F.G., Pichkur, V.V., Structural optimization of dynamic systems by use of generalized Bellman’s principle, Journal of Automation and Information Sciences, 32 (3) (2000), 1–6.

Peter I. Kogut, Olha P. Kupenko, Guenter Leugering, Yue Wang, A note on weighted sobolev spaces related to weakly and strongly degenerate differential operators, Journal Of Optimization, Differential Equations and their Applications, 29 (1) (2021), 1–22, DOI 10.15421/141905.

Kirichenko, N.F., Matvienko, V.T., General solution of terminal control and observation problems, Cybernetics and Systems Analysis, 36 (2) (2000), 219 – 228.

Matvienko, V.T., Control of trajectories set by linear dynamic systems with discrete argument, Journal of Automation and Information Sciences, 39 (11) (2007), 4–10.

Pichkur, V.V., Sasonkina, M.S., Practical stabilization of discrete control systems, International Journal of Pure and Applied Mathematics, 81 (6) (2012), 877–884.

Bashnyakov, A.N., Pichkur, V.V., Hitko, I.V., On Maximal Initial Data Set in Problems of Practical Stability of Discrete System, Journal of Automation and Information Sciences, 43 (3) (2001), 1–8.

Garashchenko, F. G., Pichkur, V. V., Properties of optimal sets of practical stability of differential inclusions. part I. part II, Journal of Automation and Information Sciences, 38 (3) (2006), 1–11.

Pichkur, V., On practical stability of differential inclusions using Lyapunov functions, Discrete and Continuous Dynamical Systems - Series B, 22 (5) (2017), 1977-1986.

Pichkur, V.V., Maximum sets of initial conditions in practical stability and stabilization of differential inclusions, In: Sadovnichiy, V.A., Zgurovsky, M. (eds.) Modern Mathematics and Mechanics. Fundamentals, Problems and Challenges. Understanding Complex Systems, Springer, Berlin, 2019, 397-410.

Pichkur, V.V., Linder, Y.M., Practical Stability of Discrete Systems: Maximum Sets of Initial Conditions Concept, In: Sadovnichiy, V.A., Zgurovsky, M. (eds.) Contemporary Approaches and Methods in Fundamental Mathematics and Mechanics. Understanding Complex Systems, Springer, Berlin, 2021, 381-394.

Albert, Arthur, Regression and the Moore-Penrose pseudoinverse. Burlington, Elsevier, MA, 1972.




DOI: http://dx.doi.org/10.15421/142102

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

                 


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.dnu.dp.ua


Free counters! 

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development